This is my third round of bromcriptine but every time I take them my blood pressure drops and they have to take me off.It has gotten so low that they have been unable to find it with a heart monitor in a hospital for day,this time I have been on for about 3 weeks and again it has bottomed out,My Doctor just reduced the med by half.Throughout 15 years,I had one surgery that went very badly,they hit my carotid artery,and then had to have a follow up S/P Fluid leak Surgery.Now my tumor is again wrapped around my arteries and very large,and on 2.5 bromocriptine(just down from 5.) When I stand they can not find my Blood pressure.Have any of you had this problem?
No responses have yet been posted. Add your response to this question.
- Bromocriptine Information for Consumers
- Bromocriptine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bromocriptine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My daughter has been fainting and it appears due to low blood pressure. This seems like an intense drug to help raise her blood pressure. Is anyone ...
8 answers • 12 Mar 2011
... being in the 160's, then later on it will be just under or just over 100. Which make me feel really light headed, I eat ok and drink plenty. ...
5 answers • 19 Jan 2013
I was given edbarbi as a second drug for my high blood pressure. I take very little of it, but find that something is affecting my eyesight. It is ...
0 answers • 13 Mar 2013